# SDR AALA202007209006

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: D5211310100060
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  R1 DOOR, FOUR FORWARD DOOR STOPS WORN .  REPLACED THE DOOR STOPS IAW AMM TASK 52-11-31-400-002-A.
